My WebMD Sign In, Sign Up

Ask Your Question

WebMD Answers

120 Characters remaining
120 Characters remaining
  • First, try and keep your question as short as possible.
  • Include specific words that will help us identify questions that may already have your answer.
  • If you don't find your answer, you can post your question to WebMD Experts and Contributors.

Close

Posted: | Report This Report Question |
Q.

Can Prevacid-DR 30 mg increase your appetite or cause you to gain weight?

Related Topics: Weight Gain
 

Answers From Experts & Organizations (1)

Pharmacy
American Pharmacists Association
423 Answers
6,280 Helpful Votes
31 Followers
A.

This is a good question you can always ask your pharmacist. An increase in appetite and weight gain are side effects of Prevacid. If you have gained a reasonable amount of weight, I would suggest speaking with your health care provider. If you need to stay on the medication, you will probably need to make some lifestyle changes including diet and exercise.

This answer should not be considered medical advice...down arrowThis answer should not be considered medical advice and should not take the place of a doctor’s visit. Please see the bottom of the page for more information or visit our Terms and Conditions.up arrow

Posted:
| Report This Report Answer

Was this helpful?

YesNo

Thanks for your feedback.

8 of 10 found this helpful
Read the Original Article: WebMD Ask the Pharmacist: Heartburn and GERD